Equate - Ibuprofen Softgels 200 mg, 160 Liquid Filled Capsules
mpn: 0681131297981, ean: 0681131297981,
4.1 out of 5 stars with 288 reviews
Equate - Ibuprofen Softgels is a fast liquid-filled relief. Is gentle on your stomach.Compare to Advil Liqui-Gels.. Ibuprofen Softgels 200 mg.. Pain Reliever/Fever Reducer (NSAID).. 160 Liquid Filled Capsules..
Medique Products 10013 I-Prin Pain Reliever Fever Reducer Tablets, 250-Packets of 2
You Save: 48%
mpn: 10013, ean: 0885346059529,
4.6 out of 5 stars with 15 reviews
Medique 10013-500 sugar free I-Prin, the active ingredients and strength are the same. For the temporary relief of aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and back ache, and for the reduction of fever.Five hundred tablets per box. Each tablet contains ibuprofen 200mg. Compares to Advil. Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache.
Advil Children's Fever Reducer/Pain Reliever 100mg Ibuprofen Oral Suspension, Grape Flavor, 8 Fluid Ounce
You Save: 42%
4.6 out of 5 stars with 48 reviews
When fever is running through your house, turn to Children's Advil Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape, Blue Raspberry, Fruit, and Dye-free White Grape * Based on reducing fever below 100degFReduces fever for up to 8 hours. Easy-to-swallow liquid suspension. Relieves minor aches and pains associated with the flu or common cold.
First Aid Only Ibuprofen- 125 2-packs- 250 tablets per dispenser box
sku: DSD484200, mpn: I431, ean: 0854586362621,
4.3 out of 5 stars with 152 reviews
Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the mon cold headache toothache muscle aches backache menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen 200 mgManufacturer: First Aid Only. Part Number: 90109. Ibuprofen Tablets, 250/Box.
Advil Advanced Medicine for Pain Gel Caps 100 Count
mpn: 16540, ean: 0305730165402,
4.7 out of 5 stars with 258 reviews
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains . Based on a survey of ER doctors * The pain reliever
Motrin Children's Oral Suspension Grape Flavor - 4 oz, Pack of 2
mpn: 60340, ean: 0300450603401,
4.3 out of 5 stars with 49 reviews
Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. For ages 2 to 11 years. Lasts up to 8 hours. Alcohol free.Active Ingredients: In Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever..
Motrin IB Caplets, Ibuprofen, Aches and Pain Relief, 50 Count, Pack of 2
4.3 out of 5 stars with 171 reviews
MOTRIN IB temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each MOTRIN IB caplet contains 200 milligrams of ibuprofen.Temporarily relieves minor pain and reduces fever. Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain. Contains 200 mg of ibuprofen. Safe and effective when used as directed.
Equate Ibuprofen Pain Reliever 200mg Coated Tablets, 500-Count Bottle
You Save: 2%
4.9 out of 5 stars with 286 reviews
Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.Compare to Advil Tablets active ingredient. 200 MG. 500 Coated Tablets.
Motrin PM Pain Reliever Caplets-80ct
mpn: 56380, ean: 0300450563804,
4.0 out of 5 stars with 240 reviews
Overview & UsesEase today's aches and get the sleep you need for tomorrow with new MOTRIN PM. It combines powerful medicine to relieve minor aches and pains with an effective sleep aid. No other medicine*, not even Advil PM, is more effective for pain and sleeplessness.*Over-the-counterUses: * For relief of occasional sleeplessness when associated with minor aches and pains * Helps you fall asleep and stay asleepFor relief of occasional sleeplessness when associated with minor aches and pains
Advil Children's Liquid-Blue Raspberry-4 oz - Buy Packs and Save (Pack of 3)
4.9 out of 5 stars with 217 reviews
When your child has a fever, you know what it's like to wait it out. Children's Advil Suspension reduces fever fast - even faster than Children's Tylenol. It lasts longer, too - up to 8 hours with just one dose. And Children's Advil also relieves aches and pains..
Walgreens Ibuprofen Tablets Color Free and Dye Free, 100 ea
You Save: 2%
4.6 out of 5 stars with 212 reviews
Dye-Free Ibuprofen Tablets USP, 200mg Pain Reliever Fever Reducer Relieves headache, backache, toothache 5 For minor pain of arthritis 6 Temporarily reduces fever 100% satisfaction guaranteed with all Walgreens products or your money back.Walgreens. pain & fever. medicines. Ibuprofen Tablets Color Free and Dye Free.
Mediproxen - Compare to Aleve
mpn: 23733, ean: 3476822373320,
4.9 out of 5 stars with 70 reviews
Mediproxen Tablets, compare active ingredient to Aleve. Long-lasting relief from pain associated with headaches, muscular aches and minor arthritis Effectively reduces fevers from colds and flu Easy-to-swallow, film coated tablets Unit dose packets Each tablet contains Naproxen Sodium 220mgTemporary relief of minor aches and pains due to arthritis, backache, headache, the common cold, muscular aches, menstrual cramps, toothache. Temporarily reduces fever. NSAID.
Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets (Pack of 4)
You Save: 2%
sku: 15489-4-FFa, mpn: SPPPOA065462, ean: 0023700608307,
4.5 out of 5 stars with 264 reviews
Trusted for over 30 years on all kinds of aches and pains. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger or longer lasting. The medicine in Advil is #1 doctor recommended for pain relief.Make pain a distant memory. Advil is the #1 selling pain reliever. Providing safe, effective pain relief for over 30 years.
Acme United Advil Liqui-Gels Pain Reliever Refill, 50 Two-Packs per Box
sku: 1010066880, mpn: ACM016902, ean: 0305730169028,
4.8 out of 5 stars with 85 reviews
Make sure your first aid stations and kits are fully stocked. These convenient boxes of pain relievers replenish office first aid stations and kits. Also packaged for individual use except as noted.Acme United BXAVLG50.Number Of Pieces - 50 (2-tablet) packs. For Use With - Individual use/replenish first aid stations, kits.
Motrin IB Liquid Gels, Ibuprofen, Relief from Minor Aches and Pains, 120 Count
You Save: 6%
mpn: 300450409126, ean: 0300450409126,
4.4 out of 5 stars with 50 reviews
Motrin IB Liquid Gels temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen.Temporarily relieves minor pain and reduces fever. Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain. Contains 200 mg of ibuprofen. Safe and effective when used as directed.
( 4 Pack ) IBUPROFEN 200MG DYE FREE TAB IBUPROFEN-200 MG White 100 TABLETS UPC 309047914593
mpn: 00904-7914-59, ean: 0644294584695,
4.7 out of 5 stars with 41 reviews
( 4 Pack ) IBUPROFEN 200MG DYE FREE TAB IBUPROFEN-200 MG White 100 TABLETS UPC 309047914593( 4 Pack ) Generic Compare To MOTRIN 200MG DYE FREE TAB. Active Ingredients: IBUPROFEN-200 MG, ,. Pain Reliever. Fever Reducer. IBUPROFEN 200MG DYE FREE TAB IBUPROFEN-200 MG White 100 TABLETS UPC 309047914593.